Acta Mathematica

, Volume 185, Issue 2, pp 161–237

Stability of embeddings for pseudoconcave surfaces and their boundaries

  • Charles L. Epstein
  • Gennadi M. Henkin
Article

DOI: 10.1007/BF02392810

Cite this article as:
Epstein, C.L. & Henkin, G.M. Acta Math. (2000) 185: 161. doi:10.1007/BF02392810

Copyright information

© Institut Mittag-Leffler 2000

Authors and Affiliations

  • Charles L. Epstein
    • 1
  • Gennadi M. Henkin
    • 2
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA
  2. 2.Institut de Mathématique de JussieuUniversité de Paris VIParis Cedex 05France